American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Árpád Baricz, Dragana Jankov and Tibor K. Pogány. Integral representations for Neumann-type series of Bessel functions $I_\nu,$ $Y_\nu$ and $K_\nu$. Proc. Amer. Math. Soc. 140 (2012) 951-960. MR 2869079.
Abstract, references, and article information   
View Article: PDF

[2] Heping Liu and Yu Liu. Convergence of cascade sequence on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1413-1423. MR 2199188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ciprian Demeter. Almost everywhere convergence of series in $L^1$. Proc. Amer. Math. Soc. 133 (2005) 2319-2326. MR 2138874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] José L. López and Nico M. Temme. Multi-point Taylor expansions of analytic functions. Trans. Amer. Math. Soc. 356 (2004) 4323-4342. MR 2067121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Victor H. de la Peña and Patrick McDonald. Diffusions, exit time moments and Weierstrass theorems. Proc. Amer. Math. Soc. 132 (2004) 2465-2474. MR 2052427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Elias. Covering for category and trigonometric thin sets. Proc. Amer. Math. Soc. 131 (2003) 3241-3249. MR 1992865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James T. Campbell, Roger L. Jones, Karin Reinhold and Máté Wierdl. Oscillation and variation for singular integrals in higher dimensions. Trans. Amer. Math. Soc. 355 (2003) 2115-2137. MR 1953540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roger L. Jones, Joseph M. Rosenblatt and Máté Wierdl. Oscillation inequalities for rectangles. Proc. Amer. Math. Soc. 129 (2001) 1349-1358. MR 1814160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ahmed I. Zayed. Pointwise convergence of a class of non-orthogonal wavelet expansions. Proc. Amer. Math. Soc. 128 (2000) 3629-3637. MR 1695334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lech Drewnowski and Iwo Labuda. Lacunary convergence of series in $L_0$. Proc. Amer. Math. Soc. 126 (1998) 1655-1659. MR 1443149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Udayan B. Darji. Limits of differentiable functions. Proc. Amer. Math. Soc. 124 (1996) 129-134. MR 1285985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Susan E. Kelly, Mark A. Kon and Louise A. Raphael. Pointwise convergence of wavelet expansions . Bull. Amer. Math. Soc. 30 (1994) 87-94. MR 1248218.
Abstract, references, and article information   
View Article: PDF

[14] Joseph A. Ball and Thomas R. Fanney. Uniform limits of sequences of polynomials and their derivatives . Proc. Amer. Math. Soc. 114 (1992) 749-755. MR 1091175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H.-O. Kreiss, T. A. Manteuffel, B. Swartz, B. Wendroff and A. B. White. Supra-convergent schemes on irregular grids . Math. Comp. 47 (1986) 537-554. MR 856701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gadi Moran. Continuous functions on countable compact ordered sets as sums of their increments . Trans. Amer. Math. Soc. 256 (1979) 99-112. MR 546909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Otto Szász. Converse theorems of summability for Dirichlet's series . Trans. Amer. Math. Soc. 39 (1936) 117-130. MR 1501837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ralph Palmer Agnew. The behavior of bounds and oscillations of sequences of functions under regular transformations . Trans. Amer. Math. Soc. 32 (1930) 669-708. MR 1501558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tomlinson Fort. Generalized factorial series . Trans. Amer. Math. Soc. 31 (1929) 233-240. MR 1501479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. L. Walsh. Note on the expansion of analytic functions in series of polynomials and in series of other analytic functions . Trans. Amer. Math. Soc. 31 (1929) 53-57. MR 1501467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. V. Widder. On the expansion of analytic functions of the complex variable in generalized Taylor's series . Trans. Amer. Math. Soc. 31 (1929) 43-52. MR 1501466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. W. Chittenden. Relatively uniform convergence of sequences of functions . Trans. Amer. Math. Soc. 15 (1914) 197-201. MR 1500972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles N. Moore. On the introduction of convergence factors into summable series and summable integrals . Trans. Amer. Math. Soc. 8 (1907) 299-330. MR 1500786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Charles N. Moore. Errata: ``On the introduction of convergence factors into summable series and summable integrals'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 2, 299--330; 1500786] . Trans. Amer. Math. Soc. 8 (1907) 535-536. MR 1500483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1